# SDR SWAA2021082520904

- Difficulty date: February 29, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 55,631 hours, 33,048 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Wing - Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING-TO-BODY FAIRING #194DL; LOWER SIDE ; .750' BY .750' DENT WITH DELAMINATION ON PANEL; AREA MARKED IN BLACK; 7.0' FROM AFT EDGE; 10.50' FROM I/B EDGE OF PANEL / EVALUATED AND FOUND DAMAGE ON WING TO BODY FAIRING PANEL 194 DL TO BE DELAMINATION WITH MINOR CORE DAMAGE IAW SRM 53-60-70-2R-1. REPAIRED WTB FAIRING PANEL IAW SRM 51-10-04-2R-2; SRM 51-70-04-2R-0. A00754 A94414 A33874.
